# SDR HALA2009060200218

- Difficulty date: June 2, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 27,675 hours, 5,316 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Prv
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EICAS MSG L ENG PRV DISPLAYED DURING ENGINE START.  RIGHT ENG BLEED LGT ILLUM MSG DISPLAYED DURING BOTH ENG STARTS AND OPS NORMAL AFTER ENGINES STABILIZED.  T/S PER FIM 36-10-00 FIG 124 BIT AND VERIFY ON AIR SUPPLY MODULE FAULT RIGHT ENG PRV.  FOUND TERMINAL BROKEN THAT IS ATTACHED TO THE NUMBER 1 POSITION ON PRV.  REPLACED RING TERMINAL FOR NR 1 LUG.  PERFORMED VERIFY TEST ON MODULE NO FAULTS, RAN ENG 2 NO BLEED LIGHT ILLUM.
